# SDR IPXA2014021981987

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FORCE REQUIRED TO MOVED WINDOW HANDLE AFT, TO THE OPEN POSITION ON FIRST OFFICER`S SIDE.     MADE ADJUSTMENT TO R2 WINDOW IAW MM 56-11-02.  OPS CHECKED GOOD.
